# SDR C2XA08RI174

- Difficulty date: November 4, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 15,911 hours, 8,327 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2859 - EWR - FLIGHT CREW REPORTED LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS AND ENGINE 1/2 REV DISAGREE AFTER SELECTING GEAR UP.  CREW PERFORMED AIR RETURN AND LANDED AIRCRAFT UNEVENTFULLY.  MESSAGES DISAPPEARS WHEN SELECTED GEAR DOWN.  EWR MX REMOVED AND REPLACED PROXIMITY SWITCH AND SERVICED NOSE LANDING GEAR.  MX PERFORMED OPERATIONAL CHECKS SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
